# SDR SB07084

- Difficulty date: September 28, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE FLOOR EMERGENCY ESCAPE PATH LIGHTING AT SEAT ROWS 9 AND 11, LEFT-HAND SIDE, INOPERATIVE. MAINTENANCE FOUND THAT THIS IS A NORMAL SITUATION. THESE LIGHTS ARE NOT OPERATIONAL PER MM 33-51-12-0, SECTION 3, PARAGRAPH A, SENTENCE 4.
